# SDR CA000614005

- Difficulty date: June 7, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B35
- Aircraft time: 10,782 hours
- Engine: Garrtt TPE3316252M
- System (JASC): 7603 · Power Lever
- Part: Nut
- Part number: 016A43298
- Condition: Loose
- Location: Power Lever
- Part time: 11,099 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) INVESTIGATION REVEALED THE P/N 016A-43298 LT-RT THREADED ADJUSTMENT ROD ON THE POWER  LEVER ATTACHMENT TO THE ENGINE, HAD COME LOOSE AND HAD MOVED, CAUSING A POWER LEVER MISMATCH.  IT IS ASSUMED THAT THE LOCKNUTS WERE NOT SUFFICIENTLY TORQUED FOLLOWING ADJUSTMENT.  NO FURTHER PROBLEM WAS FOUND. THE POWER LEVER WAS RE-RIGGED AND LOCKNUTS TORQUED, ENGINE GROUND RUN OK AND RETURNED TO SERVICE.
